RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 68, Issue 1, Pages 3–12 (Mi mz914)  

A generalization of the Laurent series

A. V. Abanin, G. A. Semenova

Rostov State University

DOI: https://doi.org/10.4213/mzm914

Full text: PDF file (233 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 68:1, 3–11

Bibliographic databases:

UDC: 517.5
Received: 11.06.1998

Citation: A. V. Abanin, G. A. Semenova, “A generalization of the Laurent series”, Mat. Zametki, 68:1 (2000), 3–12; Math. Notes, 68:1 (2000), 3–11

Citation in format AMSBIB
\Bibitem{AbaSem00}
\by A.~V.~Abanin, G.~A.~Semenova
\paper A~generalization of the Laurent series
\jour Mat. Zametki
\yr 2000
\vol 68
\issue 1
\pages 3--12
\mathnet{http://mi.mathnet.ru/mz914}
\crossref{https://doi.org/10.4213/mzm914}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1818954}
\zmath{https://zbmath.org/?q=an:0971.30007}
\transl
\jour Math. Notes
\yr 2000
\vol 68
\issue 1
\pages 3--11
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000089633400001}


Linking options:
  • http://mi.mathnet.ru/eng/mz914
  • https://doi.org/10.4213/mzm914
  • http://mi.mathnet.ru/eng/mz/v68/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:255
    Full text:133
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020